MathSciNet Relay Station
MathSciNet bibliographic data
MR736611 03E60 (03E15 03E25 03E45)
Kechris, Alexander S. The axiom of determinacy implies dependent choices in $L({\bf R})$. J. Symbolic Logic 49 (1984), no. 1, 161–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement